# SDR CALA2024072300271

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 125,828 hours, 19,616 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: CSGCA10222
- Condition: Faulted
- Location: Nr 2 Fuel
- Part time: 82,543 hours, 11,520 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R COMPRESSOR STALLGOT COMPRESSOR STALL AT 2500 FEET SPEED 200KT ON FINAL APPROACH INTO IAD. USE FIM 71-05 TASK 803 FOR TROUBLESHOOTING. WORKED FIM 71-05 THROUGH TO BLOCK 7 WITH NO DAMAGE NOTED.N1 ROTOR SPINS FREELY IN BOTH DIRECTIONS. NO DAMAGE TO FAN CASE RUB STRIPS. FAN BLADES, INLET, 1ST STAGE LIP STATORS, AND FAN EXIT GUIDE VANES ARE IN GOOD CONDITION. EXHAUST CONE AND 6TH STAGE TURBINE BLADES HAVE NO EVIDENCE OF METAL OR DAMAGE. OPENING OF BLEED VALVE 2.5 AND 2.9 HAD NO UNUSUAL MATERIAL IN THEM. BLOCK 7 REQUIRES BORESCOPE INSPECTION. REF FIM 71-05 ENG #2 S/N P724698. ACCOMPLISHED BOROSCOPE INSPECTION REF FIM 71-05 TASK 803 BLOCK 7 & AMM TASK 72-00-00-206-001-N01, NO LIMITING DEFECTS FOUND. CONTINUED FIM 71-05 FT803 AND COMPLETED BLOCK 8 AND BLOCK 9.  NO DEFECTS NOTED. BITE CHECKED PIMU AND FOUND EEC CH-A/B FMU, SVA, AND TCC TR-CK FAIL MESSAGES.  PER FIM 71-01 TASK 826, MUST DO SERVO FUEL CONTAMINATION CHECK.  DURING SERVO FUEL CONTAMINATION CHECK FOUND BRONZE PARTICLES IN FUEL PUMP FILTER AND FUEL COLLECTED IN REF TO FIM 71-08 FT815 BLOCK 1. REMOVED FUEL PUMP/ FMU IN REFERENCE TO TASK 73-11-01-004-001-N00 UP TO AND INCLUDING PARA G STEP K. ADD EMP:U405565 COMPLETED REMOVAL OF #2 ENG FUEL PUMP AND FMU REF AMM TASK 73-11-01-004-001-N00. ADD EMP:U383471 REQUEST CLEARANCE TO INSTALLED NEW PER AMM. INSPECTED MOUNTING SURFACE AND LINES FOR NEW FUEL PUMP AND FMU IDT APERFORMED TEST #4 REF. AMM 71-00-00-725-004-N00 ENGINE PARAMETERS ARE WITHIN LIMITS AT THIS TIME.
